# SDR CA001207025

- Difficulty date: November 21, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Aircraft time: 50,799 hours
- Engine: Ge CF650C2
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN)  IMMEDIATELY FOLLOWING MAIN WHEELS LEAVING THE GROUND STICK SHAKERS AND STALL WARNING ACTIVATED.  CREW CONTINUED WITH TAKEOFF,  THE AIRCRAFT RETURNED TO AIRPORT. CREW REPORTED THAT DURING SLAT RETRACTION THAT THEY COULD NOT FULLY RETRACT THE SLATS (DUE TO STALL WARNING). STALL WARNING CONTINUED THROUGH OUT FLIGHT & DID NOT STOP UNTIL AIRCRAFT TOUCHED DOWN ON THE RUNWAY. MAINTENANCE FOUND THAT THE STALL WARNING SYSTEM #2 WAS ACTIVATING PREMATURELY, SYSTEM #2 STALL WARNING WAS DEACTIVATED AND THE AIRCRAFT DISPATCHED AS PER MEL WITH NO FURTHER FAULTS.
